# SDR SWIA201232499

- Difficulty date: December 31, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 38,537 hours, 54,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED FLOOR LEVEL EMERGENCY LIGHT MISSING NEAR MAIN CABIN DOOR.  (FLT 5373)  INSTALLED ONE FLOOR LEVEL RED EMERGENCY LIGHT AT MAIN CABIN DOOR.
